RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 127–140 (Mi mz2476)  

This article is cited in 1 scientific paper (total in 1 paper)

On the resolution of 3-dimensional terminal singularities

D. A. Stepanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We show that there is at most one nonrational exceptional divisor with discrepancy 1 over a three-dimensional terminal point of type $cD$. If such a divisor exists, then it is birationally isomorphic to the surface $\mathbb P^1\times C$, where $C$ is a hyperelliptic (for $g(C)>1$) curve.

DOI: https://doi.org/10.4213/mzm2476

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 117–129

Bibliographic databases:

UDC: 512
Received: 11.11.2003

Citation: D. A. Stepanov, “On the resolution of 3-dimensional terminal singularities”, Mat. Zametki, 77:1 (2005), 127–140; Math. Notes, 77:1 (2005), 117–129

Citation in format AMSBIB
\Bibitem{Ste05}
\by D.~A.~Stepanov
\paper On the resolution of 3-dimensional terminal singularities
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 127--140
\mathnet{http://mi.mathnet.ru/mz2476}
\crossref{https://doi.org/10.4213/mzm2476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158704}
\zmath{https://zbmath.org/?q=an:1089.32022}
\elib{http://elibrary.ru/item.asp?id=9140729}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 117--129
\crossref{https://doi.org/10.1007/s11006-005-0012-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800012}
\elib{http://elibrary.ru/item.asp?id=14429147}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144370830}


Linking options:
  • http://mi.mathnet.ru/eng/mz2476
  • https://doi.org/10.4213/mzm2476
  • http://mi.mathnet.ru/eng/mz/v77/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Stepanov, “Non-rational divisors over non-degenerate $cDV$-points”, Sb. Math., 196:7 (2005), 1075–1088  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:311
    Full text:99
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020